Quick search
Go!

Scientific Studies and Research. Series Mathematics and Informatics


Issue: SSRSMI - Volume 30, Number 1 (2020)

SSRSMI - Volume 30, Number 1
Abstracts: 9 records

M. R. BAKSHI, D. G. PRAKASHA, K. K. BAISHYA  AND P. VEERESHA
RICCI SOLITONS IN A HYPER GENERALIZED PSEUDO SYMMETRIC D-HOMOTHETICALLY DEFORMED KENMOTSU MANIFOLD

ANJANA BHATTACHARYYA
ON fg Îł *-CLOSED SETS IN FUZZY TOPOLOGICAL SPACES

ANJANA BHATTACHARYYA
A NEW TYPE OF CLOSURE-LIKE OPERATOR VIA FUZZY SEMIOPEN SETS

SANJIB KUMAR DATTA, SUKALYAN SARKAR, SURAJIT HAZRA  AND ASHIMA BANDYOPADHYAY
ON RELATIVE DEFICIENCIES OF COMMON ROOTS ON THE BASIS OF IN-TEGRATED MODULI OF LOGARITHMIC DERIVATIVE OF ENTIRE AND MEROMORPHIC FUNCTION

CHINMAY GHOSH, SANJIB KUMAR DATTA, SUBHADIP KHAN  AND SUTAPA MONDAL
COMPARATIVE GROWTH OF COMPOSITE ENTIRE FUNCTIONS WITH FINITE LOGARITHMIC ORDER

PRAKASH MUKHERJEE
SÎłÏ•-CLOSED SETS IN A FUZZY TOPOLOGICAL SPACE ENDOWED WITH A FUZZY STACK

VALERIU POPA  AND ALINA-MIHAELA PATRICIU
A GENERAL FIXED POINT THEOREM FOR TWO PAIRS OF MAPPINGS SAT-ISFYING A MIXED IMPLICIT RELATION IN G - METRIC SPACES

VALERIU POPA  AND DAN POPA
COMMON FIXED POINTS FOR ABSORBING MAPPINGS SATISFYING A CO-INCIDENCE RANGE PROPERTY IN DISLOCATED METRIC SPACES

BHASKAR VASHISHTH  AND DAVINDER SINGH
ON RADICAL AND ZERO DIVISORS IN SUPERTOPOLOGICAL RINGS

Copyright (c) 1995-2007 University of Bacău